# SDR FDEA201110274664

- Difficulty date: October 27, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 87,502 hours, 32,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RIVET HEADS MISSING FROM AFT FUSELAGE LT SIDE.  MARKED AREAS WITH TAPE.  REMOVED 1 FLOOR PANEL IN BULK PIT FOR ACCESS.  PANEL LT IN BULK PIT.  APPLICABLE SRM CORROSION REPAIRS.
